MAUDE Adverse Event Report: LUMENIS LTD LUMENIS MOSES 550 D\F\L; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD LUMENIS MOSES 550 D\F\L; POWERED LASER SURGICAL INSTRUMENT
Model Number 1912-10
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon receipt at the quality assurance laboratory, the device was visually and functionally evaluated.Visual inspection identified that the fiber body was broken into two pieces.Microscopic inspection showed that the tip was clipped; however, the connector appeared normal with no visible abnormalities.Functional testing passed, and the console reading indicated zero treatments used with one treatment remaining.These findings indicate that the issue was limited to a physical fiber body break, while the connector integrity and console communication remained within normal operating conditions.Based on analysis results and information available, no device malfunction was reported; therefore, complaint confirmation could not be performed.A labeling review verified that the instructions for use (ifu) instruct users to inspect the fiber for any visible damage such as kinks or fractures prior to use and to discontinue use and replace the fiber if damage is observed, as a damaged fiber may result in accidental laser exposure or injury to the user or patient.Fiber break events for this device type are under further investigation; therefore, a conclusion code of cause traced to device but unable to determine more specifically was assigned.
 
Event or Problem Description
It was reported that the fiber was returned without initial reporter and performance allegation information.Analysis of the returned device identified that the fiber was broken.

Brand Name
LUMENIS MOSES 550 D\F\L
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
ADVANCED FIBER TOOLS GMBH
bornheimer str 4
mittweida 09468
GM   09468
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24348589
Report Number2124215-2026-08584
Device Sequence Number9887823
Product Code GEX
UDI-Device Identifier07290109143453
UDI-Public(01)07290109143453(17)271216(10)13262506
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1912-10
Device Catalogue Number1912-10
Device Lot Number0013262506
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Initial Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown